EconPapers    
Economics at your fingertips  
 

General solutions for choice sets: The Generalized Optimal-Choice Axiom set

Athanasios Andrikopoulos () and Eleftherios Zacharias ()

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper we characterize the existence of best choices of arbitrary binary relations over non finite sets of alternatives, according to the Generalized Optimal-Choice Axiom condition introduced by Schwartz. We focus not just in the best choices of a single set X, but rather in the best choices of all the members of a family K of subsets of X. Finally we generalize earlier known results concerning the existence (or the characterization) of maximal elements of binary relations on compact subsets of a given space of alternatives.

Keywords: Generalized Optimal-Choice Axiom; maximal elements; acyclicity; consistency; ≻-upper compactness (search for similar items in EconPapers)
JEL-codes: D11 (search for similar items in EconPapers)
Date: 2008
New Economics Papers: this item is included in nep-cdm and nep-dcm
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/11645/1/MPRA_paper_11645.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:11645

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2021-06-20
Handle: RePEc:pra:mprapa:11645